# SDR C77A20120403007

- Difficulty date: March 31, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N749CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000227
- Aircraft time: 8,375 hours, 8,247 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 17065669003
- Condition: Cracked
- Location: Apu Bay
- Part time: 8,375 hours, 8,247 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIREWALL PANEL 351BZ, HAS 2EA CRACKS .200" AND .700" IN LENGTH IN THE UPPER AND LOWER CORNERS OF THE ANGLE.  ROUTED OUT CRACKS AND NDT VERIFIED CRACKS REMOVED IAW SRM 51-10-03 PER ETD2012-170-004404 ON WO 528128-308.
